# SDR DLM88030045

- Difficulty date: January 10, 2003
- Submitted: January 15, 2003
- Operation: Air carrier
- Aircraft: N992DL
- Make and model: Doug MD-88
- Aircraft serial: 53344
- Aircraft time: 29,205 hours, 22,848 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Wire
- Part number: UNK
- Condition: Burned
- Location: E/E Compartment
- Stage of operation: IN
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

WIRE BUNDLE AT STATION 110 PANEL, FORWARD AND BELOW THE     COCKPIT TEMP CONTROLLER, SHORTED AND CAUGHT FIRE, WHILE     REMOVING CONTROLLER.                                        CA REPAIRED DAMAGED WIRE.
